# SDR IXXA100048O

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,169 hours, 39,309 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 91,169 hours, 39,309 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,THE GEAR DOOR NOT LATCH LIGHT CAME ON. THE CREW CYCLED THE GEARS AND THE LIGHT REMAINED ON. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX ADJUSTED THE STRIKER SWITCH AND LUBED BOTH DOOR UPLATCH MECHANISMS.  OPS CHECK GOOD IAW UAL MM 32-31-15 STEP 22-25 AND 32-60-02.  ACFT WAS RETURNED TO SERVICE.
